Jump to content

houswoea

Members
  • Content Count

    284
  • Joined

  • Last visited

Community Reputation

0 Neutral

About houswoea

  • Rank
    Advanced Member
  • Birthday 11/22/1989

Profile Information

  • Gender
    Female
  • Location
    Twin Cities, Minnesota

Recent Profile Visitors

2,321 profile views
  1. We really have no idea. For a while I cared, but now I just want it to stop. My gyn is at mayo, so they're pretty darn good
  2. Wow! That is incredibly encouraging!! Thanks so much for your input!
  3. Yeah, at one point nuvaring worked, but it, like every other thing I've tried, only lasted about a year. And I always felt like it was falling out I think my only options now are the shot, which scares me, or IUD. Or else have my period everyday and not walk and stuff.
  4. Sweet. Thanks for your responses. I'm 23 and single, so I don't need it for contraception. I've just taken birth control all this time to stop my period from wiping me out twice a month.
  5. My hormones are OUT of control. The hardest thing is that I continually have my period, and whenever I have it, it really brings out my pots. Two years ago I had a scope down there and everything was fine, so thats not an issue. They are suggesting an IUD, and I'm wondering if anyone has had success with that. All other methods of bc no longer work. My appointment is at the end of march with my mayo doc. Thanks! Liz
  6. I used to get that... like such extreme chest pain that I dreamed about ripping my heart of with my hands. I still have no idea what this was. Was super allergic to pain pills, I don't recommend trying that for the chest pain. Now on gabapentin. It seemingly helps. I only have really bad pains maybe once a month now.
  7. Probably :-P I was waiting to see if it was just a coincidence or if it was the magnesium. I will say that it brings my heart rate down wayyy more than a BB ever has. It's a good thing
  8. Hi friends, I am taking magnesium too! I just started recently. It wasn't for pots but for the slow-motion gi issue. I was scared at first because it brought my heart rate so far down. On good days, it used to be at least 120 sitting. It brought my heart rate down to the low 70s and even as far down as the high 50s after IV saline. I'm not sure how I feel about it. It kinda freaks me out! Elizabeth
  9. you could try a different brand of ssri if you really still want to take them. I'm not sure things are going to change if you just keep taking it.
  10. Just wanted to say thank you for the upllifting Bible verse you have on your status!

    1. SoliDeoGloria

      SoliDeoGloria

      I love that verse too!

  11. I take a stimulant drug for narcolepsy, it's different, but I feel it has the same affect. I've had AD/HD since I was a kid. So my suggestion is try a sleep doctor. Lots of pots people have sleep problems, and they may prescribe something for that. As a special education major, I have to throw in the disclaimer... don't take it if you can't live without it. Since it kills your appetite it may make things worse in the end... and if you need to sleep but can't because of stimulant medication it just ***** all around. That's the biggest problem I've had. Needing to rest to help with the tachycard
×
×
  • Create New...